Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 146595, 3 pages
http://dx.doi.org/10.1155/2013/146595
Research Article

On the Domination Polynomial of Some Graph Operations

1Department of Mathematics, Yazd University, Yazd 89195-741, Iran
2School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box 19395-5746, Tehran, Iran

Received 9 June 2013; Accepted 28 July 2013

Academic Editors: L. Feng and J. Siemons

Copyright © 2013 Saeid Alikhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a simple graph of order . The domination polynomial of is the polynomial , where is the number of dominating sets of of size . Every root of is called the domination root of . In this paper, we study the domination polynomial of some graph operations.